Publicacións nas que colabora con Isabel Marrero Arencibia (8)

1997

  1. Convolution operators on Kucera-type spaces for the Hankel transformation

    Czechoslovak Mathematical Journal, Vol. 47, Núm. 1, pp. 47-72

1996

  1. On the topology of the space of Hankel convolution operators

    Journal of Mathematical Analysis and Applications, Vol. 201, Núm. 3, pp. 994-1001

  2. McKennon-type spaces for the Hankel transformation

    Journal of Functional Analysis, Vol. 142, Núm. 2, pp. 337-359

1995

  1. On the topology of Hankel multipliers and of Hankel convolution operators

    Rendiconti del Circolo Matematico di Palermo, Vol. 44, Núm. 3, pp. 469-478

  2. New spaces of type Hμ and the hankel transformation

    Integral Transforms and Special Functions, Vol. 3, Núm. 3, pp. 175-200

  3. Algebraic characterization of convolution and multiplication operators on hankel-transformable function and distribution spaces

    Rocky Mountain Journal of Mathematics, Vol. 25, Núm. 4, pp. 1189-1204

1994

  1. A Hilbert-Space Approach to Hankel Transformable Distributions

    Applicable Analysis, Vol. 52, Núm. 1-4, pp. 103-124

1993

  1. The Hankel Convolution and the Zemanian Spaces βμ and β'μ

    Mathematische Nachrichten, Vol. 160, Núm. 1, pp. 277-298